cover image

Analytic and combinatorial generalizations of the Rogers-Ramanujan identities / David M. Bressoud.


Providence, R.I. : American Mathematical Society, 1980.
ISBN 9780821822272, 0821822276

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
no.1-no.319,
no.327-no.400,
no.577-no.640,
[+] Show
no.734
no.223-229 bound togetherFor additional holdings search under individual Author/Title for items in this series.
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
American
LIB stacks
Nos. 226-229 bound together
LIB stacks
QA3 .A57 no. 226-229 no.226-229 Available Request
Other Title Rogers-Ramanujan identities
Subjects Combinatorial identities.
Generating functions.
Hypergeometric functions.
Partitions (Mathematics)
Teoria Analitica Dos Numeros.
Series Memoirs of the American Mathematical Society ; no. 227.
Description 54 pages ; 26 cm.
Copyright Date 1980.
Notes "Vol. 24, no. 227 (first of 3 numbers)."
Includes bibliographical references (pages 53-54).
Network Numbers (OCoLC)5894350
(OCoLC)ocm05894350
WorldCat Search OCLC WorldCat
WorldCat Identities Bressoud, David M., 1950-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks